MAUDE Adverse Event Report: PHYSIO-CONTROL, INC. - 3015876 LIFEPAK(R) 15 MONITOR/DEFIBRILLATOR; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)

PHYSIO-CONTROL, INC. - 3015876 LIFEPAK(R) 15 MONITOR/DEFIBRILLATOR; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Model Number 15
Medical Device Problem Code Key or Button Unresponsive/not Working (4063)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/06/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Stryker performed an initial evaluation of customer¿s device and verified the reported issue.Stryker continues to investigate the reported issue and will submit a supplemental report on this event to the fda as provided by 21 cfr 803.56.
 
Event or Problem Description
The customer contacted stryker to report that the shock button on their device was intermittent.The customer advised the button had to be pressed several times to deliver therapy.In this state defibrillation therapy would be delayed or unavailable if needed.There was no patient use associated with the reported event.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Corrected information: section d9 of the initial medwatch report (mfr report #0003015876-2022-02715) indicates: product available to stryker - field section d9 of the initial medwatch report (mfr report #0003015876-2022-02715) should indicate: product available to stryker - no section d9 of the initial medwatch report (mfr report #0003015876-2022-02715) indicates: returned to manufacturer on - 12/14/2022 section d9 of the initial medwatch report (mfr report #0003015876-2022-02715) should indicate: returned to manufacturer on - blank section h3 of the initial medwatch report (mfr report #0003015876-2022-02715) indicates: device evaluated by mfg - yes section h3 of the initial medwatch report (mfr report #0003015876-2022-02715) should indicate: device evaluated by mfg - no reason for no evaluation - other reason code - other - not returned to manufacturer section h10 and/or h11 of the initial medwatch report (mfr report #0003015876-2022-02715) indicates: additional mfg narrative type ¿ stryker performed an initial evaluation of customer¿s device and verified the reported issue.Stryker continues to investigate the reported issue and will submit a supplemental report on this event to the fda as provided by 21 cfr 803.56.Section h10 and/or h11 of the initial medwatch report (mfr report #0003015876-2022-02715) should indicate: additional mfg narrative type ¿ stryker verified the reported issue over the phone with the customer.Stryker determined that the cause of the reported issue was due to the main keypad.The replacement keypad was sent to the customer to resolve the issue.H3 other text : not returned to manufacturer.

Brand Name
LIFEPAK(R) 15 MONITOR/DEFIBRILLATOR
Common Device Name
AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Manufacturer (Section D)
PHYSIO-CONTROL, INC. - 3015876
11811 willows road ne
redmond WA 98052
Manufacturer (Section G)
PHYSIO-CONTROL, INC. - 3015876
11811 willows road ne
redmond WA 98052
Manufacturer Contact
todd bandy
11811 willows road ne
redmond, WA 98052
4258674000
MDR Report Key15996815
Report Number0003015876-2022-02715
Device Sequence Number6089272
Product Code MKJ
UDI-Device Identifier00883873871607
UDI-Public00883873871607
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P160026
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 03/07/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number15
Device Catalogue Number99577-001966
Was Device Available for Evaluation? No
Date Returned to Manufacturer12/14/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/06/2022
Supplement Date Received by Manufacturer03/04/2023
Initial Report FDA Received Date12/16/2022
Supplement Report FDA Received Date03/07/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/15/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown